# SDR SWAA2013012311719

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 33,043 hours, 19,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AFT FLAP OUTBOARD END UPPER FIXED SHELF PANEL IS CRACKED AT SUPPORT BRACKET.  REMOVED AND REPLACED PANEL PER AMM.
